# SDR DALA2017053104392

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 71,815 hours, 8,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS OUT BOTH AT LT SIDE AT TE FLAP. RELAMPED CKS GOOD REF AMM 33-51.
